C. Robinson Tompkins - Latin square Thue-Morse sequences are overlap-free

dmtcs:400 - Discrete Mathematics & Theoretical Computer Science, January 1, 2007, Vol. 9 no. 1 - https://doi.org/10.46298/dmtcs.400
Latin square Thue-Morse sequences are overlap-freeArticle

Authors: C. Robinson Tompkins 1

  • 1 Department of Mathematics [Columbia]

We define a morphism based upon a Latin square that generalizes the Thue-Morse morphism. We prove that fixed points of this morphism are overlap-free sequences, generalizing results of Allouche - Shallit and Frid.

Volume: Vol. 9 no. 1
Section: Automata, Logic and Semantics
Published on: January 1, 2007
Imported on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

Consultation statistics

This page has been seen 347 times.
This article's PDF has been downloaded 409 times.